MathSciNet Relay Station
MathSciNet bibliographic data
MR2193397 60K37 (33C90 60C05)
Sabot, Christophe Markov chains in a Dirichlet environment and hypergeometric integrals. C. R. Math. Acad. Sci. Paris 342 (2006), no. 1, 57–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement